hig.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Spectral asymptotics for an elliptic operator in a locally periodic perforated domain
Department of Technology, Narvik University College, Narvik, Norway.
Department of Technology, Narvik University College, Narvik, Norway.
2015 (Engelska)Ingår i: Applicable Analysis, ISSN 0003-6811, E-ISSN 1563-504X, Vol. 94, nr 6, s. 1207-1234Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

We consider the homogenization of an elliptic spectral problem with a large potential stated in a thin cylinder with a locally periodic perforation. The size of the perforation gradually varies from point to point. We impose homogeneous Neumann boundary conditions on the boundary of perforation and on the lateral boundary of the cylinder. The presence of a large parameter 1/ε in front of the potential and the dependence of the perforation on the slow variable give rise to the effect of localization of the eigenfunctions. We show that the jth eigenfunction can be approximated by a scaled exponentially decaying function that is constructed in terms of the jth eigenfunction of a one-dimensional harmonic oscillator operator.

Ort, förlag, år, upplaga, sidor
2015. Vol. 94, nr 6, s. 1207-1234
Nyckelord [en]
homogenization, spectral problem, localization of eigenfunctions, locally periodic perforated domain, dimension reduction
Nationell ämneskategori
Matematik
Identifikatorer
URN: urn:nbn:se:hig:diva-27151DOI: 10.1080/00036811.2014.924110OAI: oai:DiVA.org:hig-27151DiVA, id: diva2:1223105
Tillgänglig från: 2018-06-25 Skapad: 2018-06-25 Senast uppdaterad: 2018-06-25Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltext

Person

Pankratova, Iryna

Sök vidare i DiVA

Av författaren/redaktören
Pankratova, Iryna
I samma tidskrift
Applicable Analysis
Matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 93 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf